# SDR C2XA11RI158

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 23,489 hours, 12,619 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005401
- Part serial: 2043
- Condition: Defective
- Location: Rt Mlg
- Part time: 19,141 hours, 10,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2494 EWR-MCI CREW REPORTED 3 BANGS DURING GEAR RETRACTION AFTER TAKEOFF.  CREW PERFORMED AIR RETURN BACK TO EWR UNEVENTFULLY.  EWR MX REMOVED AND REPLACED THE RIGHT MAIN GEAR STRUT SHOCK ABSORBER AND SERVICED IAW EMB145 AMM 32-10-02 AND EC3210-01184.  ACFT WAS TEST FLOWN AND OPERATIONALLY CHECKED SATISFACTORY AND APPROVED FOR RETURN TO SERVICE.
